# SDR COMA0560410

- Difficulty date: July 26, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 27,706 hours, 26,313 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5499- OVERBOARD COOL CAUTION.  AIRCRAFT DID NOT PRESSURIZE.  FOUND OVERBOARD AND INBOARD EXHAUST VALVES IN WRONG POSITION.  PREVIOUS DEFERRAL ITEM.
